MathSciNet Relay Station
MathSciNet bibliographic data
MR1074081 41A10 (41A50)
Borwein, Peter Zeros of Chebyshev polynomials in Markov systems. J. Approx. Theory 63 (1990), no. 1, 56–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement